# SDR AALA202511252953

- Difficulty date: November 18, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 29,016 hours, 11,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER NEEDS TO BE SERVICED, SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER AMM 52-10-00.
